MathSciNet Relay Station
MathSciNet bibliographic data
MR2189438 65D17
Gortler, Steven J.; Gotsman, Craig; Thurston, Dylan Discrete one-forms on meshes and applications to 3D mesh parameterization. Comput. Aided Geom. Design 23 (2006), no. 2, 83–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement